# SDR AALA202012289027

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 6,548 hours, 827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Crewrest Flshlit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CREW REST FLASHLIGHT DOES NOT TURN ON.  REPLACED CREW REST FLASHLIGHT BATTERY, IAW 25-64-00, OPS CHECK GOOD.
